Re:ass cheek swelling
My first course was bad mate :-(
Always better safe than sorry mate if ur really worried go get it checked out, is it hot to touch? Can u feel a lump at the injection site? there are some posts on the forum about this.
Could just be a reaction to the solvent or ester, I think what can happen with UGL stuff is the solvent can get broken down faster in the muscle and the test crystallises causing the pain, if that's bollix I apologise I read up on pip when I had it bad.
I read another forum here where a guy had similar probs and he took Er anti-histamine like piriton? And that calmed it down. Unlikely to be an infection if u followed all the injection protocol.
The pip I had was excruciating bad for up to 6/7 days after, it was bad for my entire first course, walking up stairs was agony! not so bad now but I mix the test with tren which defo heps keep pip to a minimum.
GL hope it gets better